# SDR 9SUA2016060801

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N779JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 8,912 hours, 6,414 cycles
- Engine: Wilint FJ44
- Engine time: 8,555 hours, 6,203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT LANDING GEAR, GREEN LIGHT DID NOT ILLUMINATE WITH GEAR DOWN.  THE CREW DECLARED AN EMERGENCY, DID A TOWER FLY-BY AND LANDED WITHOUT ANY FURTHER PROBLEMS.  AIRCRAFT GROUNDED.    MAINTENANCE TROUBLESHOT GEAR ISSUE TO BAD GEAR INDICATION SWITCH.  R & R LANDING GEAR SWITCH. PERFORMED SEVERAL GEAR SWINGS. OPS CHECK GOOD.
